# SDR DL72S972667

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND F2 LETTER CHECK, 1 IN CRACK NR 3 SLAT NOSE RIB AT SLAT ACT ROD END ATTACH I/B END.  REPAIRED PER M/M 57-54-0 FIG 804.
